# SDR DL757951894

- Difficulty date: May 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620DL
- Make and model: Boeing 757232
- Aircraft serial: 22910
- System (JASC): 5754 · Leading Edge Devices
- Part: Te Wedge
- Part number: 114N4004151
- Condition: Damaged
- Location: Nr 3 Slat
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 5 SLAT PANEL TRAILING EDGE WEDGE WAS FOUND WITH DENTS FROM HAIL.  REPLACED T/E WEDGE PER SRM 57-54-02.
